MathSciNet Relay Station
MathSciNet bibliographic data
MR2506459 35K59 (35B10 35B40 35K65 35L65)
Chen, Gui-Qiang; Perthame, Benoît Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3003–3011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement